# SDR ASAA2013022393963

- Difficulty date: February 23, 2013
- Submitted: February 26, 2013
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 51 hours, 20 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22064002
- Part serial: 9790
- Condition: Failed
- Location: Left
- Part time: 51 hours, 20 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LT PACK OCCASIONALLY GOES FULL HOT ON TAXI IN, NOTED HOT ODOR THROUGHOUT ACFT THEN LT PACK TRIP OFF OCCURRED.   REMOVED LT ACM REF 21-51-04-000-802-002 AND HP WATER SEPARATOR MIX BUFF REF 21-51-17-000-801. ACCOMPLISHED WITH STEP 3.G(3). REF21-51-04-400-802-002. INSTALLATION STOPPED AT STEP 3H.(3)(J). FINISHED INSTALLATION OF LT ACM IAW TASK 21-51-04-400-802-002.  OPS CHECKED GOOD.
